| Model Number |
ESBF2814C103E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a type ia endoleak associated with an esbf2814c103e stent graft was identified on a ct taken on an unknown date.The physician plans to implant a cuff extending to the renal arteries; however, the procedure has not yet been scheduled.The end oleak is believed to be due to disease progression.No additional sequelae were reported and the patient will be monitored.
Additional Manufacturer Narrative
Product analysis conclusion: the reported type ia endoleak was confirmed; however, the cause of the event cannot be conclusively determined based on the films provided.Lack of pre-implant ct imaging did not allow for assessment of the pre-implant anatomy, and earlier post-implant cts were not available to evaluate the stent graft configuration over time since implantation.A type ii endoleak may also have been present.It is possible that aneurysm changes over the ~8 years since implantation, including morphological changes over time, may have been a contributing factor; however, this cannot be confirmed.Analysis of the returned films did not identify any obvious stent graft integrity issue medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.